MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; SEGMENTAL STEM, CANAL-FILLING, 22X152MM, BOWED, SLOTTED, SPLINED, 2/3 PLASMA

ONKOS SURGICAL ELEOS; SEGMENTAL STEM, CANAL-FILLING, 22X152MM, BOWED, SLOTTED, SPLINED, 2/3 PLASMA
Model Number 2500BP22E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned.The investigation is in process.When the investigation is complete, a supplemental mdr will be submitted accordingly.Multiple mdrs were submitted for this event: #3013450937-2021-00270, #3013450937-2021-00271, #3013450937-2021-00272, #3013450937-2021-00274, #3013450937-2021-00275, #3013450937-2021-00276, #3013450937-2021-00277, #3013450937-2021-00278, #3013450937-2021-00279.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery on (b)(6) 2021 due to an alleged infection.During the revision surgery, the following eleos implants were revised: distal femur axial pin, tibial poly spacer, and tibial hinge component.The surgeon performed a washout.The following eleos implants remain implanted from the original surgery: canal-filling segmental stem, male-female midsection, distal femur, tibial baseplate, (2) tibial block augments, and canal-filling stem extension.No additional information regarding this adverse event has been provided.
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the alleged infection could not be determined.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that would have contributed to this complaint.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: b4: date of this report added.G3: date received by manufacturer added.G6: type of report added.H2: follow-up type added.H3: device evaluated by manufacturer updated to no.H6: type of investigation code updated to 3331: analysis of production records.H6: type of investigation code updated to 4111: communication/interviews.H6: type of investigation code updated to 4110: trend analysis.H6: type of investigation code updated to 4114: device not returned.H6: type of investigation code updated to 4117: device not accessible for testing.H6: type of investigation code updated to 4109: historical data analysis.H6: investigation findings code updated to 213: no device problem found.H6: investigation conclusions code updated to 4315: cause not established.H10: additional narratives/data.
 
Event or Problem Description

Brand Name
ELEOS
Common Device Name
SEGMENTAL STEM, CANAL-FILLING, 22X152MM, BOWED, SLOTTED, SPLINED, 2/3 PLASMA
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
MICROPORT ORTHOPEDICS
5677 airline rd
arlington TN 38002
Manufacturer Contact
sara dailey
77 east halsey road
parsipanny, NJ 07054
MDR Report Key12816946
Report Number3013450937-2021-00273
Device Sequence Number5548072
Product Code KRO
UDI-Device IdentifierB2782500BP22E0
UDI-Public+B2782500BP22E0
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/24/2025
Device Model Number2500BP22E
Device Catalogue Number2500BP22E
Device Lot Number1716873
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2021
Supplement Date Received by Manufacturer01/12/2022
Initial Report FDA Received Date11/15/2021
Supplement Report FDA Received Date01/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/24/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25000007E, ELEOS DISTAL FEMUR; P/N 25001040E, ELEOS MALE-FEMALE MIDSECTION; P/N 25001208E, ELEOS TIBIAL POLY SPACER; P/N 25002100E, ELEOS TIBIAL HINGE COMPONENT; P/N 25002111E, ELEOS DISTAL FEMUR AXIAL PIN; P/N 25002203E, ELEOS TIBIAL BASEPLATE; P/N KSP18140E, ELEOS CANAL-FILLING STEM EXTENSION; P/N KTAGB305E, ELEOS TIBIAL BLOCK AUGMENT; P/N KTAGB315E, ELEOS TIBIAL BLOCK AUGMENT
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age65 YR
Patient SexMale